Lower abdominal pain

Patient : I am a 19 years old female.i have been masturbating since the age og 10.from past 1 year i have problems like lower abdominal pain,vaginal discharge and itching,little swelling around vagina,increased urinary frequency.last month for treatment of diarrhoea i took some antibiotics during which my urine appeared red.waht should i do??
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi, ten years ago, my mother was diagnosed with adenocarcinoma of the right lung. She was not a smoker.Did not spread...

Q: I had unprotected sex 3 times in one night. I pulled out each time. Her period had ended 4 days earlier. She took ...

Q: For the past couple night when I lay down, my left leg and arm hurts. worse in groin. I am 49 and have fibromyalgi...

Q: My father failed is barium swallow test and has been told not to eat anything from this point forward. My father h...

Q: I have a white scab inside my nose on the left side of the cartilage wall

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews